Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 75, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Sep 22, 2014, 4:15 PM MDT for Doña Ana County, New Mexico. It was in force for 2 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2014, 4:15 PM MDT (22:15 UTC)
- Expired
- Sep 22, 2014, 6:15 PM MDT
- In force
- 2 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Doña Ana County, NM
The radar
The El Paso radar (KEPZ), 51 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 5:06 PM MDT | FLASH FLOOD | Las Cruces, NM | LAW ENFORCEMENT REPORTS NUMEROUS ROADS FLOODED AROUND LAS CRUCES. |
| Sep 22, 5:20 PM MDT | FLOOD | Las Cruces, NM | CORNER OF PARK HILL DRIVE AND DEL REY FLOODED. RECYCLING CONTAINERS WASHED FROM STREET INTO INTERSECTION. INTERSECTION CLOSED BY LCPD. |
| Sep 22, 5:30 PM MDT | HEAVY RAIN 2.1 | 1 Se Dona Ana, NM | EVENT RAINFALL. STILL RAINING LIGHTLY. |
| Sep 22, 5:41 PM MDT | HEAVY RAIN 1.16 | 2 S Dona Ana, NM | STILL RAINING LIGHTLY. RAINFALL AMOUNT IN PAST HOUR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 10.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 691 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 654 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
096 WGUS54 KEPZ 222215 FFWEPZ NMC013-230015- /O.NEW.KEPZ.FF.W.0075.140922T2215Z-140923T0015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE EL PASO TX 415 PM MDT MON SEP 22 2014 THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO... * UNTIL 615 PM MDT * AT 414 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR SHOWS UP TO 2 INCHES OF RAIN HAVE FALLEN. * LOCATIONS IMPACTED INCLUDE... LEASBURG... LAS CRUCES... EAST MESA... TALAVERA... SAN MIGUEL... SAN MIGUEL IN DONA ANA COUNTY... FAIRACRES... CORRALITOS... WHITE SANDS MAIN POST... VADO... LOOKOUT PEAK... TWIN PEAKS... AGUIRRE SPRINGS... SOLEDAD CANYON... PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN DRAINAGE BASINS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE AREAS AND LOW LYING AREAS. && LAT...LON 3251 10641 3209 10640 3210 10727 3242 10728 $$ ROGASH
2 follow-up statements
784 WGUS74 KEPZ 222305 FFSEPZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 505 PM MDT MON SEP 22 2014 NMC013-230015- /O.CON.KEPZ.FF.W.0075.000000T0000Z-140923T0015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DONA ANA NM- 505 PM MDT MON SEP 22 2014 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL DONA ANA COUNTY UNTIL 615 PM MDT... AT 503 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. LAW ENFORCEMENT REPORTS NUMEROUS ROADS HAVE BEEN FLOODED AROUND THE LAS CRUCES AREA. RADAR ALSO INDICATES OVER AN INCH OF RAIN HAS FALLEN WITH MORE HEAVY RAIN LIKELY. LOCATIONS IMPACTED INCLUDE... LEASBURG... LAS CRUCES... EAST MESA... TALAVERA... SAN MIGUEL... SAN MIGUEL IN DONA ANA COUNTY... FAIRACRES... CORRALITOS... WHITE SANDS MAIN POST... VADO... LOOKOUT PEAK... TWIN PEAKS... AGUIRRE SPRINGS... SOLEDAD CANYON... PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN DRAINAGE BASINS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE AREAS AND LOW LYING AREAS. && LAT...LON 3251 10641 3209 10640 3210 10727 3242 10728 $$ ROGASH
466 WGUS74 KEPZ 230012 FFSEPZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 612 PM MDT MON SEP 22 2014 NMC013-230026- /O.EXP.KEPZ.FF.W.0075.000000T0000Z-140923T0015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DONA ANA NM- 612 PM MDT MON SEP 22 2014 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL DONA ANA COUNTY WILL BE ALLOWED TO EXPIRE AT 615 PM MDT... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. ARROYOS OR STREAMS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3251 10641 3209 10640 3210 10727 3242 10728 $$ ROGASH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 2:00 PM MDT, 2 hours 15 minutes earlier.
Area forecast discussion, Sep 22, 2:00 PM MDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 200 PM MDT MON SEP 22 2014 .SYNOPSIS... MOIST UNSTABLE AIR WILL FLOW INTO SOUTHERN NEW MEXICO AND WEST TEXAS THIS AFTERNOON AND TONIGHT WHILE AN UPPER DISTURBANCE MOVES INTO THE REGION. AS A RESULT THERE WILL BE WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY WITH AREAS OF HEAVY RAINFALL AND POSSIBLE FLOODING. TUESDAY THROUGH FRIDAY HIGH PRESSURE ALOFT WILL BRING WARMER DRIER WEATHER WITH ONLY SLIGHT CHANCES FOR THUNDERSTORMS EACH DAY. THUNDERSTORMS MAY INCREASE OVER THE WEEKEND AS A LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. && .DISCUSSION... VERY ACTIVE AND VERY DANGEROUS WEATHER SITUATION IN PROGRESS. EARLY THIS MORNING OVER 5 INCHES OF RAIN FELL OVER PORTIONS OF EAST EL PASO AND MORE RAINFALL IS ON THE WAY. EASTERLY FLOW AT LOW LEVELS PUMPING VERY MOIST UNSTABLE AIR INTO THE REGION WITH PRECIPITABLE WATER VERY HIGH AT 1.6 INCHES AND CAPES AROUND 1000 J/KG. EAST TO WEST ALIGNED VORTICITY AXIS IS MEANWHILE APPROACHING THE CWA FROM THE SOUTH PROVIDING EFFECTIVE DYNAMIC LIFT. THUS FURTHER DEEP AND WIDESPREAD CONVECTION IS FORECASTED. IN FACT STRONGEST ACTIVITY APPEARS ALIGNED ALONG THE VORT AXIS AND WAS APPROACHING THE BORDER AREAS INCLUDING THE EL PASO METRO. WIND FIELDS FAVOR SLOW MOVING OR BACK BUILDING CELLS AND DEEP MOISTURE PLUS WARM TEMPERATURES ALOFT INDICATE EFFICIENT RAIN PRODUCING CLOUDS. THUS RISK OF FLOODING WILL PERSIST. LATER TONIGHT AND INTO TUESDAY RIDGE ALOFT WILL AMPLIFY FROM UPPER HIGH CENTERED OVER ARIZONA NORTHWARD THROUGH THE CENTRAL AND NORTHERN ROCKIES WITH A DRIER SUBSIDING NORTHWEST FLOW ALOFT DEVELOPING OVER THE CWA. THIS PATTERN WILL BRING DRIER WEATHER ACROSS THE REGION TUESDAY THROUGH SATURDAY. HOWEVER PRECIPITABLE WATER WILL REMAIN AROUND AN INCH WITH THE AIR MASS AT LEAST WEAKLY UNSTABLE SO EXPECT ISOLATED STORMS LOWLANDS WITH SCATTERED ACTIVITY MOUNTAINS DURING THIS PERIOD. OVER THE WEEKEND A HIGH AMPLITUDE TROUGH WILL APPROACH THE CWA FROM THE WEST AND MOVE ACROSS THE CENTRAL ROCKIES. ATTENDANT LIFT MAY INITIALLY GENERATE SOME INCREASE IN CONVECTION SUNDAY BUT WESTERLY WINDS BEHIND THE SYSTEM MAY AGAIN BRING DRIER WEATHER FOR MUCH OF NEXT WEEK. && .AVIATION...VALID 23/00Z - 24/00Z... SCATTERED TO NUMEROUS THUNDERSTORMS WITH AREAS OF HEAVY RAIN AND FLOODING LATE TODAY INTO TONIGHT. CIGS FEW-SCT010-020 SCT-BKN020-040 BKN-OVC050-090 WITH VSBY OCNLY BLO 1SM IN TSRA. TSTMS DIMINISHING AFTR MIDNIGHT THEN CIGS GNRLY FEW-SCT015-030 SCT-BKN040-080 WITH VSBY P6SM. ISOLD LOWLAND AND SCATTERED MOUNTAIN TSTMS EXPECTED FOR TUESDAY AFTERNOON. && .FIRE WEATHER... A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT. SOUTH TO SOUTHEASTERLY FLOW AT LOW AND MID LEVELS CONTINUES TO PUSH VERY MOIST TROPICAL AIR INTO THE REGION. MEANWHILE...AN UPPER LEVEL LOW TO THE NORTH WILL DRAG AN ASSOCIATED TROUGH SLOWLY EASTWARD ACROSS THE AREA LATE TODAY AND TONIGHT. THIS PATTERN WILL CAUSE NUMEROUS SHOWERS AND THUNDERSTORMS LATE TODAY INTO TONIGHT WITH AREAS OF HEAVY RAIN AND LOCALIZED FLOODING. SHOWERS AND THUNDERSTORMS...AND THE CHANCE FOR HEAVY RAIN...WILL DECREASE AFTER MIDNIGHT. ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH FRIDAY WITH SCATTERED ACTIVITY OVER AREA MOUNTAINS. TEMPERATURES SLIGHTLY BELOW NORMAL TUESDAY...THEN NEAR NORMAL FOR THE REST OF THE WEEK. RELATIVE HUMIDITY WILL REMAIN HIGH THROUGH THE PERIOD WITH VERY LOW (2 OR 3) HAINES INDICES. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 66 82 65 86 64 / 60 20 10 0 0 SIERRA BLANCA 60 78 58 82 57 / 50 20 10 0 0 LAS CRUCES 63 80 63 84 62 / 60 20 10 0 0 ALAMOGORDO 63 83 62 87 61 / 60 20 10 0 10 CLOUDCROFT 48 63 47 64 45 / 70 30 20 20 20 TRUTH OR CONSEQUENCES 62 81 61 82 62 / 60 20 10 0 0 SILVER CITY 59 79 58 82 59 / 60 20 20 10 10 DEMING 63 83 62 85 61 / 60 20 10 0 0 LORDSBURG 64 85 63 87 62 / 50 20 10 0 0 WEST EL PASO METRO 66 83 65 86 65 / 60 20 10 0 0 DELL CITY 62 80 61 81 58 / 50 20 10 0 0 FORT HANCOCK 66 84 63 86 62 / 60 20 10 0 0 LOMA LINDA 61 77 60 78 58 / 60 20 10 0 0 FABENS 64 86 61 86 62 / 60 20 10 0 0 SANTA TERESA 65 83 64 85 63 / 60 20 10 0 0 WHITE SANDS HQ 63 81 62 82 61 / 60 20 10 0 0 JORNADA RANGE 61 82 59 85 58 / 60 20 10 0 0 HATCH 62 81 60 82 60 / 60 20 10 0 0 COLUMBUS 64 82 63 84 62 / 60 20 10 0 0 OROGRANDE 64 81 63 82 61 / 60 20 10 0 0 MAYHILL 53 71 52 70 50 / 70 30 20 20 10 MESCALERO 53 74 52 74 51 / 70 30 20 20 10 TIMBERON 53 71 53 70 51 / 70 30 20 20 10 WINSTON 54 74 53 74 52 / 70 30 20 10 10 HILLSBORO 58 77 57 76 56 / 60 20 10 0 0 SPACEPORT 61 83 61 81 59 / 60 20 10 0 0 LAKE ROBERTS 56 79 53 81 54 / 70 30 20 10 10 HURLEY 62 79 59 82 60 / 60 20 20 0 0 CLIFF 58 84 57 85 57 / 50 20 10 0 0 MULE CREEK 53 82 52 82 53 / 50 20 10 0 0 FAYWOOD 61 77 58 78 59 / 60 20 10 0 0 ANIMAS 64 87 63 89 63 / 50 20 10 0 0 HACHITA 62 83 60 83 60 / 50 20 10 0 0 ANTELOPE WELLS 61 85 60 86 59 / 50 20 10 0 0 CLOVERDALE 61 83 60 85 59 / 50 20 10 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR NMZ401>417. TX...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR TXZ418>424. && 05 ROGASH/21 PARK
Hazardous weather outlook, Sep 22, 11:00 AM MDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1100 AM MDT MON SEP 22 2014 NMZ401>417-TXZ418>424-231700- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1100 AM MDT MON SEP 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION WITH AREAS OF HEAVY RAINFALL. RAINFALL AMOUNTS MAY EXCEED 3 INCHES OVER ISOLATED LOCATIONS RESULTING IN FLASH FLOODING OR EVEN FLOODING ALONG THE GILA RIVER. SATURATED GROUNDS FROM RECENT EXCESSIVE RAINFALL MEANS QUICK RUNOFF OF RAINFALL WITH INCREASED POTENTIAL FOR FLASH FLOODING. STREAMS...CREEKS...WASHES...AND ARROYOS WILL BE QUICK TO RUN. LOW LYING AND FLOOD PRONE AREAS WILL BE QUICK TO FILL. A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DRYING ALOFT BEHIND THE PASSING TROUGH ON TUESDAY AND A LACK OF FOCUS FEATURES SHOULD MEAN A SHARP REDUCTION IN RAIN AND STORM CHANCES AND COVERAGE TUESDAY THROUGH FRIDAY. DURING THIS PERIOD WE SHOULD SEE THE TYPICAL PATTERN OF ISOLATED TO SCATTERED MOUNTAIN STORMS FOLLOWED LATER IN THE DAY BY ISOLATED LOWLAND STORMS. SATURDAY AND SUNDAY AN APPROACHING UPPER TROUGH WILL BRING INCREASED CHANCES OF SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO THIS OFFICE AND LOCAL LAW ENFORCEMENT. ROGASH
In the hours before
Local storm report, Sep 22, 2:07 PM MDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
207 PM MDT MON SEP 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM FLASH FLOOD ALAMOGORDO 32.91N 105.95W
09/22/2014 OTERO NM LAW ENFORCEMENT
DEPUTIES REPORT FLOODING SOUTH OF ALAMOGORDO AROUND
BOLES ACRES.
&&
EVENT NUMBER EPZ1400414
BIRDLocal storm report, Sep 22, 2:12 PM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
212 PM MDT MON SEP 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM FLOOD CABALLO 32.98N 107.31W
09/22/2014 SIERRA NM 911 CALL CENTER
FIRE DEPT RESPONDED TO AND CONGREGATED AT FLOOD ON HWY
187 MM 23.3
&&
EVENT NUMBER EPZ1400415
FKLocal storm report, Sep 22, 2:34 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
234 PM MDT MON SEP 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM FLOOD CABALLO 32.98N 107.31W
09/22/2014 SIERRA NM 911 CALL CENTER
HWY 187 AT MM 15 AND 23.3 CLOSED DUE TO FLOODING.
&&
EVENT NUMBER EPZ1400416
FKSpecial weather statement, Sep 22, 3:28 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 328 PM MDT MON SEP 22 2014 NMZ401>403-408-409-222230- EASTERN BLACK RANGE FOOTHILLS NM-SIERRA COUNTY LAKES NM-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-UPPER GILA RIVER VALLEY NM- 328 PM MDT MON SEP 22 2014 ...THUNDERSTORMS WITH HEAVY RAINS THREATENING EASTERN GRANT AND SOUTHWESTERN SIERRA COUNTIES THROUGH 430 PM MDT... AT 320 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING HEAVY RAIN PRODUCING THUNDERSTORMS ACROSS THE AREA. THIS ACTIVITY MAY PRODUCE MINOR FLOODING OR THE PONDING ON WATER ON ROADS. LOCATIONS IMPACTED INCLUDE... HILLSBORO... SILVER CITY... SAN LORENZO... LAKE ROBERTS... GEORGETOWN... EMORY PASS... COONEY... CAMP THUNDERBIRD... SHERMAN... SAN JUAN... BEAR CANYON LAKE... IRON CREEK CAMPGROUND... SAPILLO CAMPGROUND... MCMILLAN CAMPGROUND... TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3308 10835 3303 10751 3267 10751 3265 10836 TIME...MOT...LOC 2126Z 206DEG 2KT 3291 10764 ROGASH
Special weather statement, Sep 22, 3:30 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 330 PM MDT MON SEP 22 2014 NMZ410-411-413-417-222245- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-SOUTHERN TULAROSA BASIN NM- OTERO MESA NM-NORTHERN DONA ANA COUNTY NM- 330 PM MDT MON SEP 22 2014 ...THUNDERSTORMS INCREASING OVER CENTRAL DONA ANA COUNTY AND THE SOUTHERN TULAROSA BASIN... AT 330 PM MDT...THUNDERSTORMS WERE INCREASING IN COVERAGE ACROSS THE AREA. THE MOST INTENSE STORMS WERE JUST WEST OF U.S. HIGHWAY 54...BUT THUNDERSTORMS WERE BEGINNING TO DEVELOP IN A RING SURROUNDING LAS CRUCES. PEOPLE IN LAS CRUCES SHOULD STAY AWARE OF THE WEATHER...AS THUNDERSTORMS WITH VERY HEAVY RAINFALL MAY DEVELOP IN THE CITY OVER THE NEXT HOUR...WHICH MAY LEAD TO FLASH FLOODING. && LAT...LON 3248 10730 3266 10597 3208 10594 3192 10729 HARDIMAN
Local storm report, Sep 22, 4:10 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
410 PM MDT MON SEP 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HEAVY RAIN 3 NNW DRIPPING SPRINGS 32.36N 106.60W
09/22/2014 M2.68 INCH DONA ANA NM TRAINED SPOTTER
HEAVY RAIN AND RUNNING ARROYOS.
&&
EVENT NUMBER EPZ1400417
BIRDThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 11:19 PM MDT | Areal Flood Advisory | EPZ | Sierra | 116 min |
| Sep 22, 1:34 AM MDT | Areal Flood Advisory | EPZ | Sierra | 116 min |
| Sep 22, 2:34 AM MDT | Areal Flood Advisory | EPZ | Grant, Hidalgo, Luna | 116 min |
| Sep 22, 2:48 AM MDT | Areal Flood Advisory | EPZ | Grant | 117 min |
| Sep 22, 3:38 AM MDT | Flash Flood Warning | EPZ | Grant | 3 hr |
| Sep 22, 4:29 AM MDT | Areal Flood Advisory | EPZ | Grant | 3 hr |
| Sep 22, 5:14 AM MDT | Areal Flood Advisory | EPZ | Grant | 3 hr |
| Sep 22, 5:36 AM MDT | Areal Flood Advisory | EPZ | Doña Ana | 3 hr |
| Sep 22, 7:37 AM MDT | Areal Flood Advisory | EPZ | Doña Ana | 113 min |
| Sep 22, 9:07 AM MDT | Flash Flood Warning | EPZ | Luna | 3 hr |
| Sep 22, 11:04 AM MDT | Areal Flood Advisory | EPZ | Luna | 116 min |
| Sep 22, 12:03 PM MDT | Flash Flood Warning | EPZ | Doña Ana | 3 hr |
| Sep 22, 1:02 PM MDT | Flash Flood Warning | EPZ | Sierra | 3 hr |
| Sep 22, 1:09 PM MDT | Areal Flood Advisory | EPZ | Doña Ana, Luna, Sierra | 3 hr |
| Sep 22, 1:18 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 3 hr |
| Sep 22, 1:51 PM MDT | Flash Flood Warning | EPZ | Doña Ana, Sierra | 3 hr |
| Sep 22, 1:54 PM MDT | Areal Flood Advisory | EPZ | Otero | 111 min |
| Sep 22, 2:25 PM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Sep 22, 3:00 PM MDT | Flash Flood Warning | EPZ | Doña Ana, Otero | 4 hr |
| Sep 22, 3:28 PM MDT | Special Weather Statement | EPZ | Grant | 62 min |
| Sep 22, 3:30 PM MDT | Special Weather Statement | EPZ | Doña Ana | 75 min |
| Sep 22, 3:36 PM MDT | Areal Flood Advisory | EPZ | Grant | 114 min |
| Sep 22, 3:41 PM MDT | Flash Flood Warning | EPZ | Sierra | 3 hr |
| Sep 22, 3:52 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 113 min |
| Sep 22, 4:31 PM MDT | Flash Flood Warning | EPZ | Grant, Luna | 3 hr |
| Sep 22, 4:42 PM MDT | Areal Flood Advisory | EPZ | Grant, Hidalgo, Luna | 2 hr |
| Sep 22, 4:48 PM MDT | Flash Flood Warning | EPZ | Doña Ana, Sierra | 6 hr |
| Sep 22, 5:11 PM MDT | Flash Flood Warning | EPZ | Grant, Hidalgo | 94 min |
| Sep 22, 5:12 PM MDT | Areal Flood Advisory | EPZ | Grant | 2 hr |
| Sep 22, 5:46 PM MDT | Flash Flood Warning | EPZ | Grant | 6 hr |
| Sep 22, 5:59 PM MDT | Flash Flood Warning | EPZ | Hidalgo | 4 hr |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.